# SDR 96FDEA00849

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Condition: Missing
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

AFTER T/O, NR 3 ENG THROTTLE DID NOT AFFECT ENGINE PRODUCTION, APPEARS AS IF THROTTLE LINKAGE DISCONNECTED.  SHUT ENGINE DOWN USING NORMAL PROCEDURES.  FOUND A BOLT HAD FALLEN OUT OF LINKAGE ON NR 3 ENGINE.  REINSTALLED COTTER PIN AND CHECKED RIG WHICH WAS GOOD.
